Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tingling arm and dizziness when I move neck. Why?

I am getting dizzy when I hold my neck a certain way, plus tingling r arm ...I have had 4-5 fusion in neck, and 5-6 needed at the time also.That was in 2005. My lumber is so bad I have to stay in bed mostly....just got MRI for that and will get results next Thurs. I looked at the CD...very BAD...Should I move my appt up? My e-mail is YYYY@YYYY both hips replaced ostioarthritus and fibromyalsia
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having severe osteoarthritis in your vertebral spines giving rise to irritation or pressure on nerves resulting dizziness,tingling and numbness in arm.
There might be chances of having osteoporosis or osteomalacia might precipitate the condition.
Consult spine specialist and get examined.
Take Calcium, vitamin A and D supplements.
Ok and takecare.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor